B. Bergougnoux, M. M. Kanté, and O. Kwon, An Optimal XP Algorithm for Hamiltonian Cycle on Graphs of Bounded Clique-Width, Lecture Notes in Computer Science, pp.121-132, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01590820

D. M. Berman, H. Wang, and L. Wargo, Odd induced subgraphs in graphs of maximum degree three, Australasian Journal of Combinatorics, vol.15, pp.81-86, 1997.

B. Bui-xuan, J. A. Telle, and M. Vatshelle, <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>H</mml:mi></mml:math>-join decomposable graphs and algorithms with runtime single exponential in rankwidth, Discrete Applied Mathematics, vol.158, issue.7, pp.809-819, 2010.

B. Bui-xuan, J. A. Telle, and M. Vatshelle, Boolean-width of graphs, Theoretical Computer Science, vol.412, issue.39, pp.5187-5204, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00555494

B. Bui-xuan, J. A. Telle, and M. Vatshelle, Fast dynamic programming for locally checkable vertex subset and vertex partitioning problems, Theoretical Computer Science, vol.511, pp.66-76, 2013.
URL : https://hal.archives-ouvertes.fr/hal-01146167

L. Cai and B. Yang, Parameterized complexity of even/odd subgraph problems, Journal of Discrete Algorithms, vol.9, issue.3, pp.231-240, 2011.

Y. Caro, On induced subgraphs with odd degrees, Discrete Mathematics, vol.132, issue.1-3, pp.23-28, 1994.

M. Cygan, F. V. Fomin, ?. Kowalik, D. Lokshtanov, D. Marx et al., Advanced kernelization algorithms, Parameterized Algorithms, pp.285-319, 2015.

M. Cygan, D. Marx, M. Pilipczuk, M. Pilipczuk, and I. Schlotter, Parameterized Complexity of Eulerian Deletion Problems, Algorithmica, vol.68, issue.1, pp.41-61, 2012.

R. Diestel, Extremal Graph Theory, Graph Theory, vol.173, pp.173-207, 2017.

R. G. Downey and M. R. Fellows, Parameterized Approximation, Texts in Computer Science, pp.623-644, 2013.

R. G. Downey, M. R. Fellows, A. Vardy, and G. Whittle, The Parametrized Complexity of Some Fundamental Problems in Coding Theory, SIAM Journal on Computing, vol.29, issue.2, pp.545-570, 1999.

M. R. Fellows, F. V. Fomin, D. Lokshtanov, F. A. Rosamond, S. Saurabh et al., On the complexity of some colorful problems parameterized by treewidth, Information and Computation, vol.209, issue.2, pp.143-153, 2011.

J. Flum and M. Grohe, Parameterized Complexity Theory. Texts in Theoretical Computer Science, 2006.

F. V. Fomin, P. A. Golovach, D. Lokshtanov, and S. Saurabh, Intractability of Clique-Width Parameterizations, SIAM Journal on Computing, vol.39, issue.5, pp.1941-1956, 2010.

A. Frank, T. Jordán, and Z. Szigeti, An Orientation Theorem with Parity Conditions, Integer Programming and Combinatorial Optimization, pp.183-190, 1999.

R. Ganian, P. Hlin?ný, and J. Obdr?álek, Better Algorithms for Satisfiability Problems for Formulas of Bounded Rank-width, Fundamenta Informaticae, vol.123, issue.1, pp.59-76, 2013.

R. Ganian, P. Hlin?ný, and J. Obdr?álek, A unified approach to polynomial algorithms on graphs of bounded (bi-)rank-width, European Journal of Combinatorics, vol.34, issue.3, pp.680-701, 2013.

P. Goyal, P. Misra, F. Panolan, G. Philip, and S. Saurabh, Finding even subgraphs even faster, Journal of Computer and System Sciences, vol.97, pp.1-13, 2018.

X. Hou, L. Yu, J. Li, and B. Liu, Odd Induced Subgraphs in Graphs with Treewidth at Most Two, Graphs and Combinatorics, vol.34, issue.4, pp.535-544, 2018.

R. Impagliazzo and R. Paturi, On the Complexity of k-SAT, Journal of Computer and System Sciences, vol.62, issue.2, pp.367-375, 2001.

R. Impagliazzo, R. Paturi, and F. Zane, Which Problems Have Strongly Exponential Complexity?, Journal of Computer and System Sciences, vol.63, issue.4, pp.512-530, 2001.

T. Kloks, Treewidth, Treewidth. Computations and Approximations, 1994.

D. Lokshtanov, D. Marx, and S. Saurabh, Known Algorithms on Graphs of Bounded Treewidth Are Probably Optimal, ACM Transactions on Algorithms, vol.14, issue.2, pp.1-30, 2018.

D. Lokshtanov, D. Marx, and S. Saurabh, Slightly Superexponential Parameterized Problems, SIAM Journal on Computing, vol.47, issue.3, pp.675-702, 2018.

L. Lovász, Combinatorial Problems and Exercises, 2007.

R. Niedermeier, INTRODUCTION TO FIXED-PARAMETER ALGORITHMS, Invitation to Fixed-Parameter Algorithms, pp.3-16, 2006.

S. Oum, Rank-width: Algorithmic and structural results, Discrete Applied Mathematics, vol.231, pp.15-24, 2017.

S. Oum and P. D. Seymour, Approximating clique-width and branch-width, Journal of Combinatorial Theory, Series B, vol.96, issue.4, pp.514-528, 2006.

A. J. Radclife and A. D. Scott, Every tree contains a large induced subgraph with all degrees odd, Discrete Mathematics, vol.140, issue.1-3, pp.275-279, 1995.

M. Rao, MSOL partitioning problems on graphs of bounded treewidth and clique-width, Theoretical Computer Science, vol.377, issue.1-3, pp.260-267, 2007.
URL : https://hal.archives-ouvertes.fr/lirmm-00204064

A. Röyskö,

A. D. Scott, Large Induced Subgraphs with All Degrees Odd, Combinatorics, Probability and Computing, vol.1, issue.4, pp.335-349, 1992.

A. D. Scott, On Induced Subgraphs with All Degrees Odd, Graphs and Combinatorics, vol.17, issue.3, pp.539-553, 2001.